MAUDE Adverse Event Report: ARTHREX, INC. 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY; BIO SOFT TISSUE FIXATN FASTNR
Model Number 2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/05/2025, a sales representative reported via email that (qty.2) of an ar-1322bcst 2.4 single loaded suturetape had sliding covers to the sutures that would not open.A freer was required to pry them open.Both functioned properly once opened on the back table, sliding open and closed as expected.Additionally, one of the needles on one of the anchors broke during the procedure.All needle fragments were successfully removed from the patient, with confirmation via x-ray.A free needle was used to complete the repair, and the anchor remained in place and was used for the repair.There was no case delay, and no harm was reported to the patient.This was discovered during a lateral ankle stability with brostrum repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information was received on 06/02/2025: no adverse effects on or after the surgery were reported, and the repair itself was not affected.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to prying/leveraging the device during use.

Brand Name
2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22109606
Report Number1220246-2025-02282
Device Sequence Number15292746
Product Code MAI
UDI-Device Identifier00888867392069
UDI-Public(01)00888867392069(11)241227(17)281130(10)15366566
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY
Device Catalogue NumberAR-1322BCST
Device Lot Number15366566
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/02/2025
Not provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/20/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown